# SDR GTIA040538

- Difficulty date: May 8, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED, ENLONGATED HOLE, AFT PIT INTERCOASTAL STA 1174.  FORMED INTERCOASTAL.  FABRICATED (L) FITTING.
